# SDR CA090817002

- Difficulty date: August 13, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 19,079 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Condition: Faulty
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW HAD A NR1 ENG FIRE WARNING LIGHT ON DURING TRAINING FLIGHT WITHOUT ACTUAL FIRE. CAME BACK TO THE AIRPORT.  TROUBLESHOOTING REVEALED THAT FIRE DETECTOR LOCATED ABOVE COMBUSTION CHAMBER AREA WAS SENDING A CONTINUOUS FIRE ALARM SIGNAL TO THE SYS EVEN WITHOUT AN ACTUAL FIRE. PART REPLACED AND SYS TESTED SERVICEABLE. ACFT RETURNED TO SERVICE.
